Kentucky, 2015

Damaging Winds in Kentucky, May 11, 2015

May 11, 2015 · NWS ILN · 4 events in 2 counties and zones

Scattered thunderstorms developed during the mid afternoon hours ahead of an approaching cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$8,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Scattered thunderstorms developed during the mid afternoon hours ahead of an approaching cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at May 11, 12:58 PM EST, 3 minutes earlier.

Area forecast discussion, May 11, 12:58 PM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT MON MAY 11 2015

.SYNOPSIS...
SHOWERS AND STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON...AND
SOME OF THESE STORMS MAY BE SEVERE. AS A COLD FRONT MOVES THROUGH
THE REGION TONIGHT...THE CHANCE OF PRECIPITATION WILL END. COOLER
AND DRIER CONDITIONS WILL MOVE INTO THE OHIO VALLEY THROUGH THE
MIDDLE OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
TORNADO WATCH 164 HAS BEEN ISSUED FOR ABOUT TWO-THIRDS OF THE ILN
FORECAST AREA.

CONVECTION IS NOW BEGINNING TO INCREASE IN STRENGTH IN A FEW
DIFFERENT PLACES. CELLULAR CONVECTION IS DEVELOPING IN THE AREA OF
GREATEST INSTABILITY...SOUTH AND EAST OF WILMINGTON INTO EASTERN
KENTUCKY. LAPS IS SUGGESTING MLCAPE VALUES OF 1500-2000 J/KG IN
THIS REGION...THOUGH SHEAR IS WEAK. OVER INDIANA...CONVECTION AND
AREAS OF RAIN ARE STILL CO-EXISTING...BUT BUILDING INSTABILITY IS
LIKELY TO LEAD TO AN INCREASE IN STORM COVERAGE OVER THE NEXT FEW
HOURS. IN THIS AREA...SHEAR IS STRONGER...IN RESPONSE TO THE
APPROACHING UPPER-LEVEL TROUGH AND INCREASING WIND FLOW
(ESPECIALLY BELOW 10KFT). STORMS ALONG THIS AXIS (IN BROKEN BANDS
AND CLUSTERS) ARE EXPECTED TO BECOME STRONG TO SEVERE...AND WILL
EVENTUALLY DOMINATE THE AREA OF INTEREST CROSSING THE ILN FORECAST
AREA (AND TORNADO WATCH AREA) BETWEEN 2PM AND 10PM.

THE SEVERE THREAT APPEARS MOST LIKELY TO HAVE SIGNS OF
ORGANIZATION IN THE NORTHWESTERN HALF OF THE FORECAST AREA...NOT
COINCIDENTALLY WHERE THE TORNADO WATCH HAS BEEN ISSUED.
OVERALL...DIRECTIONAL SHEAR IS NOT TERRIBLY IMPRESSIVE...THOUGH
SPEED SHEAR (ESPECIALLY 0-3KM) IS STRONGER (30-40 KNOTS) AND
EASILY SUPPORTIVE OF STORM-SCALE ORGANIZATION. THE TORNADO THREAT
IS GOING TO BE SOMEWHAT LIMITED OVER THE ILN FORECAST AREA...BUT
GREATEST IN THE NORTHWEST...WHERE 0-1KM SPEED SHEAR IS AT LEAST A
LITTLE STRONGER (AROUND 20 KNOTS). THERE ARE ALSO SIGNS OF SOME
BACKING AND WEAKENING OF WINDS ABOVE 500MB...WHICH MAY EVENTUALLY
LEAD TO SOME CHALLENGES IN LARGE-SCALE STORM MORPHOLOGY.
INSTABILITY...HOWEVER...HAS REBOUNDED FAIRLY NICELY (DESPITE
MARGINAL MID-LEVEL LAPSE RATES). CLOUD COVER HAS NOT BEEN TOO
EXTENSIVE TODAY...AND THUS TEMPERATURES HAVE CLIMBED INTO THE 80S
ACROSS THE FORECAST AREA (AND MAY CONTINUE TO CLIMB FOR ANOTHER
HOUR OR TWO AWAY FROM THE CONVECTION). WITH DEWPOINTS IN THE MID
TO UPPER 60S...INSTABILITY WILL CONTINUE TO INCREASE TO AROUND
1200-1600 J/KG MLCAPE (WITH HIGHER VALUES...AS PREVIOUSLY
MENTIONED...IN THE SOUTH AND SOUTHEAST). THE 18Z KILN SOUNDING IS
THERMODYNAMICALLY A LITTLE MORE FAVORABLE FOR SEVERE WEATHER THAN
PERHAPS HAD PREVIOUSLY BEEN EXPECTED. HOWEVER...THIS SOUNDING HAS
YET TO SAMPLE THE MORE IMPRESSIVE SHEAR THAT IS STILL MOVING IN
FROM THE WEST.

THE PRIMARY THREAT FROM STORMS TODAY WILL BE DAMAGING WINDS AND
LARGE HAIL. WITH THE POTENTIAL FOR ROTATING UPDRAFTS AND
SUFFICIENT CAPE IN THE HAIL GROWTH ZONE...SOME OF THE STORMS
(ESPECIALLY EARLY IN THE EVOLUTION) WILL ALMOST CERTAINLY PRODUCE
LARGE HAIL (WITH A CHANCE OF SOME HIGHER-THAN-SEVERE-CRITERIA
REPORTS). LINE SEGMENTS AND STRONG CELLS WILL ALSO BE CAPABLE OF
STRONG WINDS...WHICH IS ONE THING THE UNIDIRECTIONAL SPEED SHEAR
PROFILE IS CERTAINLY FAVORABLE FOR. IN FACT...THE EARLY CELLS IN
THE SOUTHWESTERN PART OF THE CWA HAVE ALREADY SHOWN A TENDENCY FOR
SOME ENHANCED OUTFLOW...WITH TCVG SHOWING OVER 40 KNOTS WITH A FEW
CELLS AND A MEASURED 41 MPH GUST ON A KENTUCKY MESONET SITE IN
CARROLL COUNTY. AS MENTIONED ABOVE...THE TORNADO THREAT IS
PROBABLY A LITTLE MUTED IN THE SOUTH (WITH HIGHER LCLS AND POOR
0-1KM SHEAR)...BUT THE THREAT WILL BE HIGHER IN THE NORTH (AND
ESPECIALLY WITH ANY DISCRETE STORMS).

STORMS ARE MAINLY EXPECTED TO BE FOCUSED ALONG A PRE-FRONTAL
TROUGH...WHICH WILL BE CLEARING THROUGH THE ILN FORECAST AREA BY
03Z. THE ACTUAL COLD FRONT IS SITUATED SEVERAL HOURS BEHIND...AND
MAY PRODUCE SOME SHOWERS IN THE COOLING AIR EVEN AFTER CONVECTION
HAS EXITED. DUE TO THE PROGRESSION OF THE FRONT...A GRADIENT IN
MIN TEMPS IS EXPECTED...WITH TEMPS AS LOW AS THE LOWER 50S IN THE
NORTHWEST CWA. WHERE THE FRONT WILL BE LATER TO PROGRESS...LOWER
60S ARE EXPECTED IN THE SOUTHEAST.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
COLD ADVECTION WILL BE ONGOING ON TUESDAY...BUT DRY CONDITIONS ARE
EXPECTED. STRATOCUMULUS IS LIKELY TO FORM AND DRIFT SOUTH FROM THE
GREAT LAKES...EVENTUALLY ENVELOPING MUCH OF THE NORTHERN HALF OF
THE FORECAST AREA. BECAUSE OF THE CLOUDS...AND THE COOLER TEMPS
ALOFT COMING INTO THE NORTHERN CWA...A GRADIENT IN MAX TEMPS HAS
BEEN USED. THE SOUTHEASTERN CWA WILL LIKELY GET INTO THE 70S...BUT
THE FAR NORTH WILL STRUGGLE TO MAKE IT INTO THE MIDDLE 60S.
WESTERLY WINDS ARE EXPECTED TO BE GUSTY DURING THE
AFTERNOON...MIXING UP AROUND 825MB...WITH GUSTS OF 25-30 KNOTS
POSSIBLE.

THE CLOUDS ARE NOT EXPECTED TO DISSIPATE QUICKLY ON TUESDAY
NIGHT...AND MIN TEMPS (WITH CONTINUED COLD ADVECTION) WILL LIKELY
DROP BACK INTO THE 40S. THOUGH RADIATIONAL COOLING CONDITIONS WILL
NOT BE IDEAL...OUTLYING AREAS IN THE NORTHERN CWA MAY BE CAPABLE
OF DROPPING TO AROUND 40 DEGREES.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
DRY CONDITIONS WILL CONTINUE THROUGH THURSDAY AS HIGH PRESSURE
MOVES OFF TO THE EAST. TEMPERATURES WILL START TO MODERATE. A WARM
FRONT WILL DEVELOP THURSDAY NIGHT AND LIFT TOWARDS THE LOWER GREAT
LAKES ON FRIDAY. THIS WILL BRING A CHANCE OF SHOWERS. THE BOUNDARY
WILL REMAIN IN THE VICINITY OF THE REGION THROUGH THE WEEKEND.
THUS THERE WILL BE UNSETTLED CONDITIONS WITH THE CHANCE OF SHOWERS
AND THUNDERSTORMS. HOWEVER TEMPERATURES WILL RISE BACK ABOVE
NORMAL.

&&

.AVIATION /17Z MONDAY THROUGH FRIDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS WILL CROSS THE AREA EARLY IN
THE FORECAST...AS EARLY AS 19Z AT KCVG AND KDAY...BEGINNING A FEW
HOURS LATER AT 21 OR 22Z AT KCMH/KLCK. HAVE THUNDERSTORMS IN FOR A
4-5 HOUR PERIOD IN THE VICINITY OF THE TAFS AND BROUGHT THEM IN
WITH THE TEMPO GROUP FOR ABOUT A 2 HOUR TIME FRAME TO SHOW THAT
THEY WOULD NOT BE A WASHOUT FOR A LONG PERIOD OF TIME. CIGS ARE
GENERALLY VFR BUT MAY DROP TO MVFR DURING THE HEAVIER STORMS...AS
WELL AS VSBYS SHOULD ONLY DROP IN THE CORES OF THE STORMS WHICH
HAVE THE POTENTIAL TO MISS THE AIRPORTS.

GUSTY SOUTH WINDS AHEAD OF THE LINE WILL SEE HIGHER GUSTS TO 30KT
OR BETTER AS THE STORMS CROSS. THE WIND SHIFT WILL OCCUR AFTER
SHOWERS HAVE EXITED THIS EARLY EVENING AND A RELATIVELY QUICK
CLEARING IS EXPECTED OVERNIGHT.

COLD POOL IN THE POST-FRONTAL ATMOSPHERE WILL PROBABLY BRING IN
SOME STRATUS IN THE NORTH ALONG WITH GUSTY WINDS EVERYWHERE
TOMORROW IN THE LATER MORNING AS THE BOUNDARY LAYER MIXES. FURTHER
SOUTH TOWARDS CVG/LUK WILL HAVE LESS CHANCE AT ANY CIGS AND BE
MORE SCATTERED FAIR WX CU WITH SOMEWHAT LIGHTER WINDS DURING THE
DAY TUESDAY.

OUTLOOK...MVFR CONDITIONS ARE POSSIBLE FRIDAY IN SHOWERS.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, May 11, 8:07 AM EST, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
907 AM EDT MON MAY 11 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-121000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
907 AM EDT MON MAY 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE AREA AS THE
AIR MASS BECOMES MODERATELY UNSTABLE AND A DISTURBANCE HEADS INTO
THE REGION. BESIDES HELPING TO TRIGGER THE STORMS...THIS
DISTURBANCE WILL CAUSE WINDS TO STRENGTHEN THROUGH THE DEPTH OF
THE ATMOSPHERE. THE COMBINATION OF INSTABILITY AND STRONGER WINDS
WILL RESULT IN FAVORABLE CONDITIONS FOR STORMS TO STRENGTHEN AND
POSSIBLY BECOME SEVERE. IF SEVERE STORMS DO OCCUR...THEN THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. AN
ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT
WILL BE GREATEST BETWEEN 3 PM AND 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, May 11, 12:12 PM EST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 PM EDT MON MAY 11 2015

OHZ079>081-111745-
ADAMS OH-BROWN OH-HIGHLAND OH-
112 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HIGHLAND...EASTERN
BROWN AND NORTHWESTERN ADAMS COUNTIES THROUGH 145 PM EDT...

AT 109 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINCHESTER...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
SEAMAN...FINCASTLE...EMERALD...MAY HILL...
BELFAST AND SERPENT MOUND.

LAT...LON 3912 8362 3911 8341 3894 8341 3880 8362
      3893 8380

HATZOS
Special weather statement, May 11, 12:56 PM EST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT MON MAY 11 2015

INZ074-075-080-KYZ089>091-111830-
SWITZERLAND IN-OHIO IN-DEARBORN IN-BOONE KY-CARROLL KY-GALLATIN KY-
156 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GALLATIN...
CARROLL...BOONE...SOUTHEASTERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 230 PM EDT...

AT 155 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MOUNT
STERLING...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...RISING SUN...
UNION...LAWRENCEBURG AND BURLINGTON.

ALSO...MARKLAND...JACKSONVILLE...ETHRIDGE...CENTER SQUARE...
FAIRVIEW...FLORENCE...ALLENSVILLE...EAST ENTERPRISE...QUERCUS GROVE
AND ABERDEEN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3911 8486 3896 8460 3894 8461 3870 8500
      3881 8513
Special weather statement, May 11, 12:59 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT MON MAY 11 2015

KYZ089-090-094-095-111830-
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
159 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRANT...SOUTHERN
GALLATIN...EXTREME EASTERN CARROLL AND WESTERN OWEN COUNTIES THROUGH
230 PM EDT...

AT 157 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRATZ...
MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON AND KENTUCKY
SPEEDWAY.

ALSO...SQUIRESVILLE...ELMER DAVIS LAKE...WHEATLEY...NEW LIBERTY...
SANDERS...LONG RIDGE...BROMLEY...SPARTA...GLENCOE AND EAGLE HILL ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3844 8497 3847 8496 3849 8500 3851 8499
      3850 8501 3851 8503 3856 8501 3857 8505
      3878 8488 3871 8464 3842 8490 3843 8493
      3842 8495
Special weather statement, May 11, 1:00 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
200 PM EDT MON MAY 11 2015

INZ050-058-059-066-OHZ060-070-111830-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-BUTLER OH-PREBLE OH-
200 PM EDT MON MAY 11 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PREBLE...
NORTHWESTERN BUTLER...SOUTHERN WAYNE...SOUTHEASTERN FAYETTE...
FRANKLIN AND UNION COUNTIES THROUGH 230 PM EDT...

AT 200 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
METAMORA...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE...LIBERTY...
OXFORD AND WEST COLLEGE CORNER.

ALSO...BLOOMING GROVE...EVERTON...MOUNDS STATE RECREATION AREA...
ALQUINA...DUNLAPSVILLE...SPRINGERSVILLE...BILLINGSVILLE...
MIXERSVILLE...WHITEWATER STATE PARK AND CHARLOTTESVILLE ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3979 8495 3954 8461 3931 8510 3931 8515
      3943 8529

The radar

The Louisville radar (KLVX), 103 km away, was scanning. The volume nearest the first event began at 18:02 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Owen

When
May 11, 1:01 PM EST to 1:03 PM EST
Where
Owen County, Gratz
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
38.470, -84.950

A few trees were downed in Gratz.

Thunderstorm Wind, Owen

When
May 11, 1:05 PM EST
Where
Owen County, 0.69 mi SSW of Moxley
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
38.561, -85.005

Multiple trees were downed on State Route 355 near State Route 325.

Thunderstorm Wind, Kenton

When
May 11, 1:49 PM EST to 1:52 PM EST
Where
Kenton County, 1.28 mi ESE of Ryland
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
38.920, -84.450

Several large tree limbs were downed.

Thunderstorm Wind, Owen

When
May 11, 6:14 PM EST to 6:15 PM EST
Where
Owen County, 0.17 mi SSW of Owenton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
38.528, -84.831

A couple of trees were downed on the southeast side of Owenton.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2015Every state in 2015This day in weather historyWarnings in Kentucky, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 566161, 566164, 566168, 566169.